Article (Scientific journals)
Do the properties of an $S$-adic representation determine factor complexity?
Durand, Fabien; Leroy, Julien; Richomme, Gwenaël
2013In Journal of Integer Sequences, 16 (2), p. 13.2.6, 30
Peer reviewed
 

Files


Full Text
2013 - Do the properties of an S-adic representation determine factor complexity.pdf
Publisher postprint (356.07 kB)
Request a copy

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Durand, Fabien
Leroy, Julien ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
Richomme, Gwenaël
Language :
English
Title :
Do the properties of an $S$-adic representation determine factor complexity?
Publication date :
2013
Journal title :
Journal of Integer Sequences
ISSN :
1530-7638
Publisher :
University of Waterloo, Canada
Volume :
16
Issue :
2
Pages :
Article 13.2.6, 30
Peer reviewed :
Peer reviewed
Commentary :
3032389
Available on ORBilu :
since 13 January 2014

Statistics


Number of views
35 (1 by Unilu)
Number of downloads
0 (0 by Unilu)

Scopus citations®
 
16
Scopus citations®
without self-citations
12

Bibliography


Similar publications



Contact ORBilu